MathSciNet Relay Station
MathSciNet bibliographic data
MR1653441 (2000j:32058) 32V05 (32M05)
Cheng, Jih-Hsin Rigidity of automorphisms and spherical CR structures. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1825–1832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement